Skip to main content
IMPORTANT NOTICE: Are you interested in Northeastern? Come to our Undergraduate Open House on February 28! More information »
Associate Professor
Mathematics
College of Arts and Sciences
Courses Taught 
Math 113: Quantitative Reasoning
Math 187: Calculus I
Math 202: Calculus II
Math 243: Linear Algebra
Math 251: Discrete Mathematics
Math 253: Linear Algebra I
Math 312: Foundations of Geometry
Math 321: History of Mathematics
Math 421: Modern Geometry
Research Interests 
Low-dimensional topology and geometry, in particular geometric knot theory and the curve complex.
Education 

B.A., Barnard College, Mathematics, 1995

Ph.D., Columbia University, Mathematics, 2002

Selected Publications 

Criticality for the Gehring link problem, with Joseph H.G. Fu, Jason Cantarella, Rob Kusner, and John M. Sullivan. Geometry & Topology, 10 (2006), pp 1-61.

Some ropelength critical clasps, with John M. Sullivan, Physical and Numerical Models in Knot Theory and Their Application to the Life Sciences,   (J. Calvo, K. Millett, E. Rawdon, and A. Stasiak, editors). Series on Knots and Everything, World Scientific, Volume 36, 2005.

On transversally simple knots, with Joan S. Birman, Journal of Differential Geometry55 (2000), pp 325-354.

Parametrizations of holonomic and Legendrian knots with Joan S. Birman, Journal of Knot Theory and its Ramifications 9 No. 3 (2000), p. 293-309.

Arts and Sciences

Contact Mathematics

math@neiu.edu

Contact Mathematics

Back to Top